# SDR 03FDEA00822

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A.8-5310-70387. FUSELAGE-MAINFRAME-REPAIR OF STA 1987 BULKHEAD P/N   AJC7066-1.    CLOSING ACTION ON 05-27-03 ON N/R C00019. COMPLIED WITH E.A.8-5310-70387.
